# SDR REXA2022120702691

- Difficulty date: December 1, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N923XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15177
- Aircraft time: 33,835 hours, 23,435 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Diaphragm
- Part number: SH670322843
- Condition: Corroded
- Location: Waste Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WATER WASTE DOOR SURROUND LOWER DIAPHRAGM P/N SH670-32284-3 CORRODED ON OUTER SURFACE BETWEEN BS 379 & 394; S23R.  INSTALLED A NEW LOWER DIAPHRAGM IAW SRM 51-42-06-001-001-A01.
